# SDR CALA2025090208357

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Part serial: NA
- Condition: Corroded
- Location: Sta8077-9766
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK -Y765 CORRODED AT FR 20.   REMOVED AND REPLACED SEAT TRACK Y-765 AT BETWEEN FR12-FR24 IAW A 320 SRM 51-72-11-911-001.
